# SDR CA020117015

- Difficulty date: January 17, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 37,278 hours
- Engine: Rroyce RB211524B402
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gearbox
- Part number: 116E100
- Condition: Sheared
- Location: Cargo Door
- Component: Cargo/Baggage D, Lkheed, 10113853
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) C1A CARGO DOOR,   AFT LIFT GEARBOX SHEARED FROM ATTACHMENT DURING OPENING.
